# SDR USAA2014062300010

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N547UW
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 10,271 hours, 3,571 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE277001
- Part serial: 3432
- Condition: Defective
- Location: L3 Door
- Part time: 10,275 hours, 3,572 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE REQUIRES NEW DIAPHRAGM & SERVICING.  REPLACED SEALS & DIAPHRAGM ON L3 DOOR ASSIST BOTTLE IAW AMM 52-22-00-860-002-A & SERVICED L3 DOOR ASSIST BOTTLE.
